It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I had the same thing happen with me, with Lexapro. I took it for a year and stopped, panic came back so I had to start again 3 months later. But it didn't help that second time, and it made things worse. I got worse anxiety and I started getting angry, and suicidal and I had to stop again. I wish I hadn't have stopped the first time, but I was gaining some pounds and thought I was doing it on my own. Lexapro was great for the anxiety and a smoother med, I believe, after the initial extra anxiety subsided (side effects). After that, I couldn't tell I was taking a med.

Can you tell me how it's going? Are you still on Lexapro? Has it eased up and gotten better or still worse? I am taking Zoloft now and I don't like it. I want off of it, but it has taken a bit of the edge off....but it makes me shaky, dizzy, muscle fatigued and off in the head. But I don't see a better SSRI out there. I am not sure what to do. I don't want neurological damage from it.





All times are GMT -7. The time now is 07:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!